# SDR QXEA200701802

- Difficulty date: November 25, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK, SEAT TRACK NR 5 HAS CORROSION AROUND RIVET HOLE, 39" AFT OF FRONT END.  REMOVED RIVET AND BLENDED CORROSION.  ALODINE AND PRIMED AND PAINTED.  REAPPLIED RIVET.
